# SDR DALA2015061003655

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON  FLOOR SUPPORT  -Y189 LOCATED BETWEEN FRAMES 20 - 24 ,   REPLACED THE FLOOR SUPPORT IAW SRM  51-72-11 AND DRAWING  D53111406 .
